# SDR CALA2014033190732

- Difficulty date: March 30, 2014
- Submitted: March 31, 2014
- Operation: Air carrier
- Aircraft: N545UA
- Make and model: Boeing 757222
- Aircraft serial: 25323
- Aircraft time: 84,098 hours, 24,168 cycles
- Engine: Pwa PW2040
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE HAS DENT APPROXIMATELY 4FT FWD OF OUTFLOW VLV.  =1 & Y=.047 & DENT IS IN MIDDLE OF BAY NOT AFFECTING INTERNAL STRUCTURE & SMOOTH.  CUT OUT DAMAGED SKIN AT BS 1585 LT, BETWEEN STRINGER 22L TO STRINGER 23L.  FABRICATED & INSTALLED A REPAIR DOUBLER IAW SRM 53-00-01.
